MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ARTHROSCOPY PACK SHD

MEDLINE INDUSTRIES, LP; ARTHROSCOPY PACK SHD
Catalog Number DYNJ68534C
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025, during set up, the customer "found the 30ml and noticed it had brown in it." the customer said that the syringe was passed off the field and not used during the procedure.The customer reported that the "brown spots" would not "scrub off" the syringe and looked to be "cooked into the plastic itself." the customer said that the debris was "possibly" located inside the syringe fluid path.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2025, during set up, the customer "found the 30ml and noticed it had brown in it." the customer said that the syringe was passed off the field and not used during the procedure.

Common Device Name
ARTHROSCOPY PACK SHD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23353847
Report Number1423395-2025-00172
Device Sequence Number9075974
Product Code OJH
UDI-Device Identifier10195327341046
UDI-Public10195327341046
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ68534C
Device Lot Number25CBC270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown